Jump to content
Important Survey - Please Participate ×

Tingling/numbness in hands and feet?


[la...]

Recommended Posts

I will ask one more time...Does anyone else experience this?  I am concerned that it is something totally not related to Benzo w/d but I need to ask

 

had MRI on brain and neck in July  brain was "normal" LOLOLO yeah right!!!

 

neck has herniated discs  but I read that cervical herniation would not cause feet to tingle

 

 

Link to comment
Share on other sites

Yes it seems to be a very common thing, mine has mostly gone now I am past 1/2 way in my taper but at the beginning it would drive me nuts.

It has been replaced by some cramps in my legs but those are also getting better as time goes on.

I must say I had no Idea that a small pill taken for a couple of months could produce so many strange things to happen to ones body, so far I have not heard any one say anything is permanent though.

Link to comment
Share on other sites

This is totally normal ( as far as benzo withdrawal goes that is  :sick: ). In fact, I have some tingling in my feet as I am writing this. If it would make you feel better, here are a bunch of links documenting this problem (technically known as paresthesia) for people going through withdrawal:

 

https://en.wikipedia.org/wiki/Benzodiazepine_withdrawal_syndrome - there are 151 medical journal entries here and there are a number of observational human studies that document paresthesia (numbness/tingling/burning/etc.)

 

http://www.benzo.org.uk/manual/bzcha03.htm - Ashton Manual documents parestheisa and other sensory changes

 

http://www.benzo.org.uk/roche1.htm - Documentation from Roche Products (Big Pharma company) that discovered, produced, and marketed Benzos. The money quote from the document is below:

 

"Table 1 shows some of the signs and symptoms of benzodiazepine withdrawal. Some are related to anxiety and may make diagnosis more difficult but many are not and a careful enquiry needs to be made. Particularly related to withdrawal are the perceptual changes - most notably increased sensory perceptions such as hyperacusis, photophobia, paraesthesiae, hyperosmia and hypersensitivity to touch and pain. (6)"

 

Link to comment
Share on other sites

Very common and like most sxs will pass in time. You have nothing seriously wrong with you or the MRI would not have been ok. So I'd just accept it as best as possible and don't worry about it. Worry makes things worse. B
Link to comment
Share on other sites

×
×
  • Create New...